# SDR AALA202301231636

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 86,005 hours, 11,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Seat 36h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 36H EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT PER AMM 33-51-05-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-801.
